# SDR A6WA202010277367

- Difficulty date: October 21, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 37,515 hours, 36,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145220
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE AT FS 500 TO FS 513 RBL 47.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION AT RT FLOOR ANGLE AT FS 500 TO FS 503 AND BL 47, REF CRJ 200 SRM 51-21-06.  REWORKED AREA MEASURES 1.6" L X 0.9" W X .006 D.  ORIGINAL MATERIAL THICKNESS .080", REMAINING MATERIAL THICKNESS .074".  HFEC INSPECTION ACCOMPLISHED WITH NO INDICATION NOTED, REF NDTM PART 1 51-20-06 REV 41.  TREATED, PRIMED, PAINTED, AND APPLIED CPC WITHIN ALLOWABLE LIMITS, REF BOMBARDIER REO 601R-53-41-666 REV C DTD 2012-11-06.
